Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1997, Volume 65, Issue 1

Robust Rank Tests of the Unit Root Hypothesis<133:RRTOTU>2.0.CO;2-I
p. 133-161

M. N. Hasan, R. W. Koenker

We consider a family of rank tests based on the regression rank score process introduced by Gutenbrunner and Jureckova (1992) to test the unit root hypothesis in economic time series. In contrast to tests based on least squares methods, the rank tests are asymptotically Gaussian under the null hypothesis, and have excellent power--particularly under innovation processes exhibiting heavy tails.

Log In To View Full Content